# SDR USAA980085

- Difficulty date: February 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N254AU
- Make and model: Boeing 737201
- Aircraft serial: 22796
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 947
- Part time: 40,136 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-3 CHECK VISUAL INSPECTION, FOUND CRACK 1.25 INCH LONG AFT ENTRANCE DOOR FRAME STATION 947 STRINGER 11L WEB (FRAME).  INSTALLED DOUBLER ON EXISTING WEB, REPAIRED PR TR 53-30-07.  (M)
